# SDR USAA2011120800006

- Difficulty date: December 7, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 11,363 hours, 4,176 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361102400000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - SOFT SPOT ON FLOOR PANEL 221DF, BETWEEN FR16 TO FR21, Z-500, Y000.  REPLACED FLOOR PANEL 221DF IAW IRM 9701 REV G.
